# SDR SWIA202055519

- Difficulty date: November 23, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 41,706 hours, 34,704 cycles
- System (JASC): 5755 · Spoilers
- Part: Washer
- Part number: 601R910243
- Condition: Corroded
- Location: Rt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPOILERON AND FLIGHT SPOILER PCU LOWER MOUNTING HARDWARE CORRODED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED RT FLIGHT SPOILER PCU LOWER MOUNTING HARDWARE, IAW CRJ 200 AMM 27-62-01-000/400-801.
